# SDR ASAA2014100509304

- Difficulty date: October 5, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 29,022 hours, 8,673 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Part number: 162BL903
- Part serial: 07018424
- Condition: Failed
- Location: Cabin Temp
- Part time: 29,022 hours, 8,673 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN TEMP GAUGE LIGHT BURNED OUT.  ACFT GROUNDED.  R & R CABIN TEMP INDICATOR IAW AMM TASK 21-61-32-000/400-801.  OPS NORMAL INCLUDING INTEGRAL LIGHTING.
